# SDR DALA2021052702930

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,814 hours, 37,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 LH HORIZONTAL STAB LOWER LEADING EDGE COMPOSITE PANEL IS DAMAGED REQUIRING REPAIR. CORRECTIVE ACTION: REMOVED L/E TO FOM REPAIR PER B757 AMM 55-15. REPAIRED PER B757-200 SRM PERMANENT REPAIR. INSTALLED L/E AFTER REPAIR PER B757 AMM 55-15.
